hide

Read Next

A Slightly More Cautious Take On Modafinil

"My Experiences With Modafinil" was a popular post that kicked off discussion. Here's a friend's take, who is feeling optimistic about it but also slightly more cautious:

I've just noticed the pattern, abnormally high productivity is inevitably followed by a funk for me. Three reasonable explanations come to mind.

* Important to recognize, it could just be a relative shift bias, where the high productivity makes my return to normal feel worse than it is.

* Could be a resource scarcity brought on by burning hot, in which case good nutrition and supplements should be able to make a good dent in it.

* Could be "damage" or "disorganization" caused by burning hot. If this is a real thing, I wouldn't be surprised if our brains have built in mechanisms to kill or cool down the engines while we repair. Overriding this mode is probably safe most of the time if the mechanism is conservative enough, but using neuroactive drugs to try to override completely on a regular basis seems dangerous to me.

Rendering New Theme...